# SDR DALA1140411803

- Difficulty date: June 19, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29698
- Aircraft time: 41,434 hours, 9,633 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SEAT 23 THROUGH 27 RIGHT SIDE EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE FOUND PLUG AT SEAT23 KICKED OUT.  MAINTENANCE RESEATED PLUG.  EMERGENCY EXIT LIGHTS CHECK OK.
